I take tramadol, gabapentin, lisinopril and Zanaflex. My doctor just added Cymbalta. On day 2 I felt like I had the flu minus the cough and fever. Is this normal?
Does Cymbalta cause muscle pain?
Question posted by Kristinpritchett14 on 9 Feb 2022
Last updated on 1 April 2022 by HelenaGreco73
Im wondering if you are getting some form of serotonin syndrome because of mixing it with the tramadol, who has some antidepressant affects. I looked it up and ss has those symptoms.
I would contact your doctor's office right away and report this. Might be an allergy.
Yes! When I was taking Cymbalta I had muscle pain and spasms along with many other side effects. I had weakness, dizziness, confusion, exhaustion, brain fog, memory loss, emotional blunting, blurry vision, joint inflammation and pain, stomach problems and so much more. I was always getting headaches that felt like I had a sinus infection but I didn’t. Many times I’ve heard people say they felt horrible and we actually gave it the name ‘Cymbalta Flu’. I was on it for years before I realized it was Cymbalta causing everything. At the end of my time on Cymbalta I had muscle weakness then muscle loss. I was in great shape when I started taking Cymbalta but everything changed over the years I was taking the medication. I was so weak and dizzy and I was always falling down. Once I fell and broke my leg and another time I fell backwards down a flight of stairs. Now that I’ve tapered off Cymbalta every side effect is gone, including the pain.
I wish someone would have warned me about the side effects of Cymbalta and the withdrawals I could experience when trying to get off it.
Yes, it can cause some musculoskeletal side effects:
"Common (1% to 10% of users): Muscle cramps, muscle spasms, musculoskeletal pain, neck pain
Uncommon (0.1% to 1% of users): Muscle tightness, muscle twitching, musculoskeletal stiffness"
Side effects generally resolve within days to a week or so but you should let your doctor know.
I’ve been taking Cymbalta for about 4 years. I was taking Gabapentin, but am now taking Lyrica instead.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.